# SDR V6NA202109021801

- Difficulty date: August 18, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N650HJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5656
- Aircraft time: 5,694 hours, 3,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60035031593
- Condition: Corroded
- Location: Bs 574-605
- Part time: 5,694 hours, 3,395 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DISCOVERED CORROSION ON SEAT RAIL BEAM UPPER SURFACE, FS574.00 TO 605.00, WL73.5. CORROSION WAS REMOVED. DOUBLER REPAIR ANGLES OF 0.063 IN. 2024-T3 WERE INSTALLED WET USING MS20426AD RIVETS AND HL18PB5 HILOKS. REPAIR PERFORMED PER FAA APPROVED DATA IN DRAWING HAJ-GEBD604-5653-M04, REV. I/R FROM FAA DER DERT-605388-NM.
